# SDR DALA1034579855

- Difficulty date: November 22, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Bent
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CABIN FLOOR PANEL NR 99, CORNER BENT AT EXISTING REPAIR. REPAIRED IAW SRM 51-30-2, 51-20-0 & 53-23-0, FIG 6, PAGE 9.
